Afrab Chem Ibuprofen Suspension

Ibuprofen Suspension

COMPOSITION

Each 5ml spoonful contains

Ibuprofen 100mg

 

INDICATION

Ibuprofen suspension is indicated for the relief of:

• Fever in children including post-immunisation fever.

• Mild to moderate pain and inflammation.

• Minor aches and pains due to colds, flu, sore throat, earache and toothaches.

Babies and children 6 months to 1 year: ½ teaspoon (2.5 ml) 3 times daily.

Children 1 year to 6 years: 1 teaspoonful (5ml) 3 times daily.

Children 7 years to 12 years: 2 teaspoonfuls (10mI) 3 times daily.

Or as directed by the Physician.

If symptom persists after three days consult your Doctor.

Get emergency medical help if you have any of these signs of an allergic reaction: difficulty breathing, swelling of the face, lips, tongue, or throat.

Stop taking ibuprofen and seek medical attention or call your doctor at once if you have any of these serious side effects:

• Chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance.

• Black, bloody or tarry stools.

• Coughing up blood or vomit that looks like coffee grounds.

• Swelling or rapid weight gain.

• Nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice.

• Fever, sore throat, and headache with a severe blistering, peeling, and red skin rash.

 

DRUG INTERACTIONS

Before using this medication, tell your doctor or pharmacist of all prescription and non prescription products your child may be using, especially:

• Aspirin or other NSAIDs.

• Blood thinning drugs (anticoagulants).

• Drugs for high blood pressure (anti hypertensives).

• Water tablets’-drugs to increase urine output (diuretics).

• Lithium or methotrexate.

This medicine can be used by adults if necessary. However:

• Pregnant women should obtain medical advice before use.

• The warnings and information above also apply to adults.

 

PRESENTATION

Pet bottles of 100ml.

 

Warning

• Do not exceed the stated dose.

•Do not use medicine after the “Expiry Date “on the pack.

• Keep medicine in a cool dry place and away from the reach of children.

 

Manufactured by

Afrob-Chem-Ltd.

22, Abimbola Street, Isolo Ind. Estate,

Isolo-Lagos, Nigeria.